About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 757986, 6 pages
http://dx.doi.org/10.1155/2013/757986
Research Article

A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions

1Tongji Zhejiang College, Zhejiang 314000, China
2Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 6 November 2012; Accepted 2 February 2013

Academic Editor: Claudia Timofte

Copyright © 2013 Wei Xu and Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with a new iterative algorithm with a strongly positive operator A for a k-strict pseudo-contraction T and a non-self-Lipschitzian mapping S in Hilbert spaces. Under certain appropriate conditions, the sequence converges strongly to a fixed point of T, which solves some variational inequality. The results here improve and extend some recent related results.